Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 4, NWS Milwaukee, WI

February 10, 2015

NWS Milwaukee, WI issued this gale warning at Feb 10, 2015, 3:56 PM CST. It took effect at Feb 12, 2015, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2015, 3:56 PM CST (21:56 UTC)
In effect from
Feb 12, 2015, 12:00 AM CST
Expired
Feb 12, 2015, 9:18 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WHUS73 KMKX 102156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST TUE FEB 10 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA EARLY
THURSDAY MORNING. BRISK AND GUSTY NORTHWEST WINDS WILL THEN PREVAIL
FROM LATE WEDNESDAY MORNING INTO THURSDAY AFTERNOON...WITH GALE
FORCE WIND GUSTS EXPECTED LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING. HIGH WAVES ARE EXPECTED JUST OFFSHORE...ALONG WITH HEAVY
FREEZING SPRAY.

LMZ643>646-110600-
/O.NEW.KMKX.SC.Y.0018.150211T1500Z-150212T0600Z/
/O.UPG.KMKX.GL.A.0002.150212T0600Z-150212T1800Z/
/O.NEW.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.UPG.KMKX.UP.A.0002.150212T0600Z-150212T1800Z/
/O.NEW.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO NOON
CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM MIDNIGHT WEDNESDAY
NIGHT TO NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
WEDNESDAY NIGHT TO NOON CST THURSDAY. A GALE WARNING HAS ALSO
BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM MIDNIGHT
WEDNESDAY NIGHT TO NOON CST THURSDAY. IN ADDITION...A SMALL CRAFT
ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT
FROM 9 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. THE HEAVY
FREEZING SPRAY WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTHWEST 15 TO 30 KNOTS LATE WEDNESDAY MORNING INTO
  WEDNESDAY EVENING. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED
  LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. WINDS WILL GRADUALLY
  WEAKEN THURSDAY AFTERNOON AND EVENING.

* WAVES: BUILDING TO 3 TO 8 FEET BY WEDNESDAY NIGHT AND
  THURSDAY...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE
  WEDNESDAY NIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2
  CM OR MORE PER HOUR ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
7 follow-up statements
044 
WHUS73 KMKX 110458
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CST TUE FEB 10 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA EARLY
THURSDAY MORNING. BRISK AND GUSTY NORTHWEST WINDS WILL THEN
PREVAIL FROM LATE WEDNESDAY MORNING INTO THURSDAY AFTERNOON...
WITH GALE FORCE WIND GUSTS EXPECTED LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. HIGH WAVES ARE EXPECTED JUST OFFSHORE...ALONG
WITH HEAVY FREEZING SPRAY.

LMZ643>646-111300-
/O.CON.KMKX.SC.Y.0018.150211T1500Z-150212T0600Z/
/O.CON.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1058 PM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT CST WEDNESDAY NIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT
TO NOON CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT
WEDNESDAY NIGHT TO NOON CST THURSDAY...

* WINDS: NORTHWEST 15 TO 30 KNOTS LATE WEDNESDAY MORNING INTO 
  WEDNESDAY EVENING. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED 
  LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. WINDS WILL 
  GRADUALLY WEAKEN THURSDAY AFTERNOON AND EVENING. 

* WAVES: BUILDING TO 3 TO 8 FEET BY WEDNESDAY NIGHT AND 
  THURSDAY...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. 

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH 
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE 
  WEDNESDAY NIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 
  CM OR MORE PER HOUR ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
712 
WHUS73 KMKX 110912
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CST WED FEB 11 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT
INTO THURSDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA EARLY
THURSDAY MORNING. BRISK AND GUSTY NORTHWEST WINDS WILL THEN
PREVAIL FROM LATE THIS MORNING INTO THURSDAY AFTERNOON... WITH
GALE FORCE WIND GUSTS EXPECTED LATE TONIGHT THROUGH THURSDAY
MORNING. HIGH WAVES ARE EXPECTED JUST OFFSHORE...ALONG WITH HEAVY
FREEZING SPRAY.

LMZ643>646-111715-
/O.CON.KMKX.SC.Y.0018.150211T1500Z-150212T0600Z/
/O.CON.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS LATE THIS MORNING INTO THIS
  EVENING. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT
  INTO THURSDAY MORNING. WINDS WILL GRADUALLY WEAKEN THURSDAY
  AFTERNOON AND EVENING.

* WAVES: BUILDING TO 3 TO 8 FEET TONIGHT AND THURSDAY...WITH THE
  HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE TONIGHT
  INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 CM OR MORE PER
  HOUR ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
170 
WHUS73 KMKX 111508
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CST WED FEB 11 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT
INTO THURSDAY MORNING...

.LOOK FOR STRONG NORTHWEST WINDS TODAY IN THE WAKE OF A COLD
FRONT THAT MOVED THROUGH EARLIER THIS MORNING. ANOTHER ARCTIC COLD
FRONT WILL THEN MOVE SOUTHEAST THROUGH THE AREA EARLY THURSDAY
MORNING. BRISK AND GUSTY NORTHWEST WINDS WILL THEN PREVAIL FROM
LATE THIS MORNING INTO THURSDAY AFTERNOON... WITH GALE FORCE WIND
GUSTS EXPECTED LATE TONIGHT THROUGH THURSDAY MORNING. HIGH WAVES
ARE EXPECTED JUST OFFSHORE...ALONG WITH HEAVY FREEZING SPRAY.

LMZ643>646-112315-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-150212T0600Z/
/O.CON.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 AM CST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS LATE THIS MORNING INTO THIS 
  EVENING. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE 
  TONIGHT INTO THURSDAY MORNING. WINDS WILL GRADUALLY WEAKEN 
  THURSDAY AFTERNOON AND EVENING. 

* WAVES: BUILDING TO 3 TO 8 FEET TONIGHT AND THURSDAY...WITH THE 
  HIGHEST WAVES TOWARD OPEN WATERS. 

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH 
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE 
  TONIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 CM OR 
  MORE PER HOUR ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
485 
WHUS73 KMKX 112118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST WED FEB 11 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT
INTO THURSDAY MORNING...

.BRISK NORTHWEST WINDS WILL PREVAIL THIS EVENING THROUGH THURSDAY
AFTERNOON... WITH GALE FORCE WIND GUSTS EXPECTED LATE TONIGHT
THROUGH THURSDAY MORNING. HIGH WAVES ARE EXPECTED JUST
OFFSHORE...ALONG WITH HEAVY FREEZING SPRAY.

LMZ643>646-120530-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-150212T0600Z/
/O.CON.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS THIS EVENING. GALE FORCE GUSTS
  TO 35 KNOTS ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING.
  WINDS WILL GRADUALLY WEAKEN THURSDAY AFTERNOON AND EVENING.

* WAVES: BUILDING TO 4 TO 10 FEET TONIGHT AND THURSDAY...WITH THE
  HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH 
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE 
  TONIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 CM OR 
  MORE PER HOUR ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
070 
WHUS73 KMKX 120257
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CST WED FEB 11 2015

...NORTHWEST GALES AND HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT
INTO THURSDAY MORNING...

.BRISK NORTHWEST WINDS WILL PREVAIL THIS EVENING THROUGH THURSDAY
AFTERNOON...DUE TO LOW PRESSURE OVER THE EASTERN GREAT LAKES AND
HIGH PRESSURE APPROACHING FROM THE NORTHERN PLAINS. GALE FORCE
WINDS ARE EXPECTED LATE TONIGHT THROUGH THURSDAY MORNING. HIGH
WAVES ARE EXPECTED JUST OFFSHORE...ALONG WITH HEAVY FREEZING
SPRAY.

LMZ643>646-121100-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-150212T0600Z/
/O.CON.KMKX.GL.W.0004.150212T0600Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.150212T0600Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
857 PM CST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST THURSDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS THIS EVENING. GALE FORCE WINDS
  ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING. WINDS WILL
  GRADUALLY WEAKEN THURSDAY AFTERNOON AND EVENING.

* WAVES: BUILDING TO 4 TO 7 FEET LATER TONIGHT AND
  THURSDAY...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH 
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE 
  TONIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 CM OR 
  MORE PER HOUR ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
320 
WHUS73 KMKX 120931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST THU FEB 12 2015

...NORTHWEST GALE FORCE WIND GUSTS AND HEAVY FREEZING SPRAY
THIS MORNING...

.BRISK NORTHWEST WINDS WILL PREVAIL THIS MORNING IN THE WAKE OF A
STRONG ARCTIC FRONT AND LOW PRESSURE AREA. HIGH WAVES ARE
EXPECTED JUST OFFSHORE IN ICE FREE AREAS...ALONG WITH HEAVY
FREEZING SPRAY. THE WINDS WILL SUBSIDE DURING THE AFTERNOON BUT
HIGH WAVES MAY LINGER. 

LMZ643>646-121745-
/O.CON.KMKX.GL.W.0004.000000T0000Z-150212T1800Z/
/O.CON.KMKX.UP.W.0004.000000T0000Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CST THU FEB 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS. GALE FORCE WIND GUSTS TO 35
  KNOTS AWAY FROM THE SHORE. WINDS WILL GRADUALLY WEAKEN FROM LATE THIS
  MORNING INTO THE AFTERNOON.

* WAVES: 3 TO 7 FEET IN ICE FREE AREAS... WITH THE HIGHEST WAVES
  TOWARD OPEN WATERS.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH 
  WAVES...AND GUSTY WINDS WILL CAUSE HEAVY FREEZING SPRAY LATE 
  TONIGHT INTO THURSDAY MORNING. ICE ACCUMULATIONS OF 2 CM OR 
  MORE PER HOUR ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
456 
WHUS73 KMKX 121518
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 AM CST THU FEB 12 2015

...GUSTY NORTHWEST WINDS DIMINISHING WITH AREAS OF HEAVY FREEZING
SPRAY THIS MORNING...

.BRISK NORTHWEST WINDS WILL CONTINUE TO GRADUALLY DIMINISH TODAY
AS HIGH PRESSURE OVER THE NORTHERN PLAINS EDGES CLOSER TO LAKE
MICHIGAN. BLUSTERY NORTHWEST WINDS WILL DIMINISH TO LESS THAN
SMALL CRAFT ADVISORY CRITIERIA THIS AFTERNOON...HOWEVER HIGHER WAVE
HEIGHTS IN ICE FREE AREAS WILL LINGER THROUGH LATE AFTERNOON.

ALSO...AREAS OF HEAVY FREEZING SPRAY ARE EXPECTED THROUGH THE LATE
MORNING. 

LMZ643>646-122330-
/O.CAN.KMKX.GL.W.0004.000000T0000Z-150212T1800Z/
/O.NEW.KMKX.SC.Y.0019.150212T1518Z-150213T0000Z/
/O.CON.KMKX.UP.W.0004.000000T0000Z-150212T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 AM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST
TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  THIS AFTERNOON. 

* WAVES: 3 TO 6 FEET IN ICE FREE AREAS... WITH THE HIGHEST WAVES
  TOWARD OPEN WATERS...WILL DIMINISH TO 2 TO 4 FEET BY EARLY
  EVENING.

* FREEZING SPRAY: THE COMBINATION OF COLD TEMPERATURES...HIGH
  WAVES...AND GUSTY WINDS WILL CAUSE AREAS OF HEAVY FREEZING SPRAY
  LATE THIS MORNING. ICE ACCUMULATIONS OF 2 CM OR MORE PER HOUR
  IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 10, 3:36 PM CST, 20 minutes earlier.

Area forecast discussion, Feb 10, 3:36 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST TUE FEB 10 2015

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

STRONG 500 MB SHORTWAVE TROUGH IS EXPECTED TO SLIDE EAST NORTHEAST
ACROSS THE REGION INTO THIS EVENING...WITH ANOTHER SLIDING SOUTHEAST
INTO THE AREA AROUND 12Z WEDNESDAY. BEST UPWARD VERTICAL MOTION FROM
THE FIRST SHORTWAVE...ALONG WITH FOCUSED WARM AIR ADVECTION AND 850
MB TO 700 MB Q VECTOR CONVERGENCE...REMAINS OVER NORTHERN AND
CENTRAL WISCONSIN. THIS DOES BRUSH THE FAR NORTHERN COUNTIES.

LATEST MESOSCALE MODELS ARE IN GENERAL AGREEMENT WITH SHOWING A BAND
OF MAINLY LIGHT SNOW SHOWERS/FLURRIES SLIDING EAST ACROSS THE AREA
THROUGH THE EARLY EVENING HOURS...WITH LIGHTER REFLECTIVITIES IN ITS
WAKE FOR LATER THIS EVENING AND OVERNIGHT. A FAIR AMOUNT OF DRY AIR
IN THE LOW LEVELS HAS RESULTED IN LITTLE TO NO PRECIPITATION BEING
OBSERVED BY UPSTREAM OBSERVATION SITES.

THINK THAT THERE SHOULD BE SCATTERED TO NUMEROUS LIGHT SNOW SHOWERS
AT BEST WITH THIS BAND...SO USED THAT WORDING IN THE FORECAST FOR
TONIGHT. SOME UNCERTAINTY HERE WITH AREAL COVERAGE GIVEN THE DRY LOW
LEVELS.

AREA FORECAST SOUNDINGS FROM NAM/GFS/RAP/HRRR GENERALLY SHOW MAINLY
LIGHT SNOW WHERE DEEP SATURATION IN AIR COLUMN OCCURS. THE INITIAL
BAND OF REFLECTIVITY MAY ALSO CONTAIN PATCHY LIGHT FREEZING
DRIZZLE...AS ICE CRYSTALS MAY NOT BE INTRODUCED INTO AIR COLUMN AT
TIMES. SOUNDINGS LATER THIS EVENING AND OVERNIGHT SHOWING PATCHY
LIGHT FREEZING DRIZZLE CONTINUING...WITH LOSS OF ICE CRYSTALS.

FOR TONIGHT...CONTINUED HIGHEST POPS IN THE FAR NORTH...LOWER TO THE
SOUTH TONIGHT. AROUND 1 INCH OF SNOW ACCUMULATION IS EXPECTED FAR
NORTH...TO A DUSTING AT BEST FAR SOUTH.

AREA REMAINS IN CYCLONIC FLOW AT 500 MB WEDNESDAY...WITH STRONG
VORTICITY MAXIMUM SHIFTING TOWARD THE AREA LATER IN THE DAY. AREA
FORECAST SOUNDINGS SUPPORT ISOLATED TO SCATTERED LIGHT SNOW SHOWER
ACTIVITY WITH MOIST LOW LEVELS AND STEEP LOW LEVEL LAPSE RATES IN
DENDRITE SNOW GROWTH ZONE. NORTHWEST WINDS BEHIND STRONG COLD FRONT
WILL BECOME GUSTY ON WEDNESDAY...GUSTING UP TO 25 KNOTS IN THE
AFTERNOON.

TEMPERATURES WILL REMAIN NEARLY STEADY TONIGHT WITH THE WARM AIR
ADVECTION...THEN WILL HAVE EARLY HIGHS ON WEDNESDAY BEFORE STRONG
COLD FRONT MOVES THROUGH. TEMPERATURES WILL THEN GRADUALLY FALL WITH
THE COLD AIR ADVECTION KICKING IN DURING THE DAY.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS HIGH.

A DEEP 500MB TROUGH DIVES SOUTH THROUGH THE STATE OVERNIGHT. A
STRONG VORTICITY MAXIMUM MOVES THROUGH WITH THE TROUGH AXIS SO HAVE
LIGHT SNOW OVERNIGHT. GUSTY NORTHWEST WINDS WILL CONTINUE THRU THURS
MORNING AND WILL START TO WIND DOWN DURING THE AFTERNOON AS SURFACE
HIGH PRESSURE MOVES INTO THE REGION. STRONG COLD AIR ADVECTION
BRINGS 925 TEMPERATURES TO AROUND -20C YIELDING HIGHS IN THE SINGLE
DIGITS. THURSDAY MORNING WIND CHILL VALUES LOOK TO BE AROUND -15
DEGREES.

.THURSDAY NIGHT THRU FRIDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

WARM AIR ADVECTION FOLLOWING A THERMAL RIDGE KEEPS TEMPS FROM
DROPPING MUCH THURSDAY NIGHT FROM THE CHILLY DAYTIME HIGHS AND
BRINGS SOME MODERATION TO TEMPS ON FRI. THE NEXT LOW MOVES NORTH OF
THE STATE ON FRIDAY WITH A CHANCE FOR LIGHT SNOW ALONG THE SURFACE
TROUGH. COULD SEE ABOUT A HALF INCH OF ACCUMULATION.

.SATURDAY THRU SUNDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

ANOTHER DEEP 500MB TROUGH DIGS SOUTH ACROSS THE STATE ON SATURDAY
BRINGING ANOTHER SURGE OF COLD AIR AND GUSTY NORTHWEST WINDS. 925
TEMPS GET DOWN TO -23C. THE COLDEST SURFACE TEMPERATURES DURING THE
EXTENDED PERIOD WILL BE SATURDAY NIGHT WHERE TEMPS OF -10 TO -15 ARE
FORECAST AWAY FROM THE LAKE. THIS IS A TIME PERIOD TO MONITOR FOR A
WIND CHILL ADVISORY. WINDS WILL BE WINDING DOWN OVERNIGHT AHEAD OF
HIGH PRESSURE BUILDING INTO THE REGION ON SUNDAY...BUT LIGHT WINDS
WILL BE ENOUGH TO CREATE WIND CHILL VALUES OF -20 TO -25 SUNDAY
MORNING.

A SHORTWAVE MOVES ACROSS THE REGION SUNDAY NIGHT BRINGING ANOTHER
CHANCE FOR LIGHT SNOW.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE IS LOW.

500MB FLOW BECOMES LESS AMPLIFIED ON MONDAY AND A PAIR OF SHORTWAVES
MOVE THROUGH. THE ECMWF CONTINUES TO INDICATE LIGHT SNOW ALONG A
FRONTAL BOUNDARY WHILE THE GFS IS MUCH DRIER. MODEL CONSENSUS OF
POPS RESULTS IN A CHANCE FOR LIGHT SNOW.

&&

.AVIATION/00Z TAFS/...

BAND OF LIGHT SNOW SHOWERS/FLURRIES WILL MOVE EAST THROUGH TAF SITES
THROUGH EARLY THIS EVENING. SOME UNCERTAINTY WITH AREAL COVERAGE
GIVEN THE DRY AIR IN LOW LEVELS OF ATMOSPHERE. IT SHOULD AFFECT
MADISON FROM 22Z TUESDAY TO 00Z WEDNESDAY...AND THE EASTERN SITES
BETWEEN 23Z TUESDAY AND 02Z WEDNESDAY.

0.1 TO 0.2 INCHES OF SNOW AT MOST WOULD BE EXPECTED...BUT CONFIDENCE
IS LOW WITH THIS. KEPT MAINLY VFR CONDITIONS GOING WITH THIS LIGHT
SNOW SHOWER BAND...AS AM NOT SEEING MUCH IN THE WAY OF VISIBILITY
RESTRICTIONS UPSTREAM.

VFR/MVFR CEILINGS SHOULD DROP TO 600 TO 1000 FEET ABOVE GROUND LEVEL
BY LATER THIS EVENING AND OVERNIGHT...AND REMAIN MVFR CATEGORY ON
WEDNESDAY. LIGHT SNOW SHOWERS AND FLURRIES WILL AFFECT TAF SITES AT
TIMES LATER TONIGHT INTO WEDNESDAY...BUT WILL LEAVE OUT OF TAFS DUE
TO LOW CONFIDENCE IN TIMING AND AREAL COVERAGE.

WINDS WILL GRADUALLY VEER SOUTH BY THIS EVENING...THEN SOUTHWEST TO
WEST LATER TONIGHT. WINDS WILL BECOME NORTHWEST AFTER STRONG COLD
FRONTAL PASSAGE BETWEEN 12Z AND 15Z WEDNESDAY. NORTHWESTERLY GUSTS
TO 25 KNOTS ARE EXPECTED IN THE AFTERNOON.

&&

.MARINE...

A STRONG PRESSURE GRADIENT WILL DEVELOP AFTER A STRONG COLD FRONTAL
PASSAGE EARLY WEDNESDAY MORNING. GUSTY NORTHWEST WINDS WILL
RESULT...LINGERING THROUGH THURSDAY. GUSTS TO 30 KNOTS ARE EXPECTED
LATER WEDNESDAY MORNING INTO WEDNESDAY EVENING...SO A SMALL CRAFT
ADVISORY WILL BE ISSUED FOR THIS PERIOD. WAVES WILL BECOME HIGH AS
WELL...HIGHEST TOWARD THE OPEN WATERS.

NORTHWEST GUSTS TO 35 KNOT GALES ARE EXPECTED LATER WEDNESDAY NIGHT
INTO THURSDAY MORNING...AND ASSOCIATED HIGH WAVES SHOULD BRING HEAVY
FREEZING SPRAY. THUS...A GALE WARNING AND HEAVY FREEZING SPRAY
WARNING WILL BE ISSUED FOR THIS PERIOD. WINDS AND WAVES WILL
SUBSIDE LATER THURSDAY INTO THURSDAY NIGHT...WHERE MORE SMALL CRAFT
ADVISORIES WILL BE NEEDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...HEAVY FREEZING SPRAY WARNING FROM MIDNIGHT WEDNESDAY NIGHT TO
     NOON CST THURSDAY FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO MIDNIGHT CST
     WEDNESDAY NIGHT FOR LMZ643>646.

     GALE WARNING FROM MIDNIGHT WEDNESDAY NIGHT TO NOON CST THURSDAY
     FOR LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD
WEDNESDAY NIGHT THROUGH TUESDAY...MARQUARDT
Hazardous weather outlook, Feb 10, 9:51 AM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 AM CST TUE FEB 10 2015

WIZ046-047-051-052-056>060-062>072-111200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
951 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF ARCTIC AIR WILL AFFECT SOUTHERN WISCONSIN THIS
WEEK INTO THE WEEKEND. WIND CHILLS ARE EXPECTED TO FALL TO
BETWEEN 15 AND 20 BELOW ZERO WEDNESDAY NIGHT INTO THURSDAY
MORNING...AND AGAIN FRIDAY NIGHT INTO SATURDAY MORNING. BITTERLY
COLD WIND CHILLS OF 20 BELOW TO 25 BELOW ZERO MAY THEN OCCUR
SATURDAY NIGHT INTO SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT MONDAY.

LMZ643>646-111200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
951 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WATCH AND A HEAVY FREEZING SPRAY WATCH ARE IN EFFECT FOR
LATE WEDNESDAY NIGHT AND THURSDAY MORNING. NORTHWEST WINDS ARE
LIKELY TO REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTER A STRONG COLD FRONT MOVES THROUGH THE
WESTERN GREAT LAKES. GUSTS WILL APPROACH GALE FORCE LATE WEDNESDAY
NIGHT AND THURSDAY MORNING. HEAVY FREEZING SPRAY IS ALSO LIKELY
WEDNESDAY NIGHT INTO THURSDAY AS WELL.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:41 AM CSTGale WatchMKX12 hr
Feb 10, 9:41 AM CSTHeavy Freezing Spray WatchMKX6 hr
Feb 10, 3:56 PM CSTSmall Craft AdvisoryMKX32 hr
Feb 10, 3:56 PM CSTHeavy Freezing Spray WarningMKX44 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.